# SDR DALA2021011900347

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 144 hours, 69 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN AFTER APU START.  CORRECTIVE ACTION: W C/W NO GO ODI PROCEDURES, PER A220 AMDS WORK CARD 0550-2001.  NO DISCREPANCIES NOTED.  PERFORMED A220 EFIM PROCEDURE FOR ELIMINATION OF RESIDUAL ODORS, PER SOLUTION NR 1-08458.  A/C OK FOR SERVICE.  MCC NOTIFIED.
